Hi I have just had my 4th chemotherapy ,having had three Fec treatments with not too many problems and quite a good recovery after 7 or 8 days on each ocassion. I have moved on to Taxol now and had a lot more steroids prescribed for the three days around treatment [one day before, day of and one day after]. I felt tolerably ok until last night -second day after treatment.I became very very tired followed by a very painful night of soreness in abdomen and bowel area -even possibly in bladder -hard to tell where it was coming from.Then stabbing pains in same areas -kept waking me up all night. Now today I have had severe flu like symptoms and more stabbing pains in all parts of body especially in glands under arms , neck abdomen etc and around my legs.Is this to be expected and can anyone tell me how long to exppect it to last? Am I likely to start to feel better after about 7 days as with the FEC or will this be more likely to carry on?Would like to think I may have a week or two or relative normaility in between the treatments as before. Can anyone advise?
Hi, docataxel was definately worse for me … Extreme pains in lower half of body and found it hard to walk … So stayed in for 4 days … When that eases up I then got a bad stomach and nausea that lasted until the 3rs week … Had this for last 3 chemo’s… Just getting over last one now … Good luck and rest up when it’s bad x
sounds similar to what i experienced…really bad lower abdo/pelvic pains after 4 or 5 days post dose. I took paracetamol and Ibuprofen regularly and codeine when needed…contact your onc team for support if needed, …also pains in ribs,thighs,shoulders,wrists,ears and jaw…everywhere really!.In bed for few days with it.
Tummy upsets, dizzy, tingly tongue, cack mouth,altered vision, breathless and fluid retention…not to mention fatigue. My oncologist said it was stage 2 SEs…so reduced my dose by 25% after first lot of Tax…still discomfort and most symptoms persist but not as anywhere near as severe with my 2nd Tax.
Rest,drink plenty and listen to your body. I was cgcling 7 to 10 miles a day with FEC in weeks 2 & 3…absolutely no chance with Tax…but am getting out each day and managing gentle exercuse/strolls.
Hope things ease and it’ll soon be the finush line for us.x
I finished FEC-t on 3/6/15
To be honest the FEC wasn’t too much of an issue so I expected Taxotere to be same. I was warned to expect some possible joint pain and to stock up on ibruprofen and paracetomol.
I didn’t heed this advise and about 5 days in during night got throbbing pains which started off ok and then were like contractions. Had to send hubby to 24hr tesco. As soon as I got the paracetamol into me there was an immediate improvement. After that for first few days of chemo I took ibuprofen and paracetamol and didn’t suffer the pain again. If the pain is really bad then you can ask consultant for something stronger. The worst part of tax is the constipation/diarrhoea during 1st week, again once 1st week over it passes.
By about the second weekend I always felt ok and even managed wine (although it didn’t taste great). Taxotere didn’t seem to do same damage to my mouth as FEC.
Once you are on Taxotere halfway there, almost done! Good luck ?
I had 3 FEC which i managed really well, nothing major. Then i had 1 docetaxol which i ended up in hospital for 9 days but that was due to an infection. Day before i went in hospital which was 3 days after my docetaxol i had tremendous pains in my leg muscles and joints which my doctor gave me tramadol as paracetamol and ibuprofen were not touching it. Now they want me to have 6 weekly taxol instead of 2more docetaxol . They say it is less harsh in smaller doses and more managable. Anyone else had it weekly ?
Hi everyone I start my weekly taxol next week. I’ve read through every post but need a bit of advice.
People are saying problems with there finger and toes. What kind of problems? Has anyone had nausea? What are people saying about nails? And hair loss. I have been proper prepared and ordered a real hair wig and head scarves so I am already on that front.
I have only had tablet chemo before so this all new to me and a bit daunting.
Any advice will be greatly appreciated xxx
I just had my first paclitaxol dose on Thursday and am due to have it weekly for 12 weeks. I have been experiencing similar pains as you outlined the past few days: circulating pain in bowel/abdomen area. Were you able to get any answers from your oncologist? Do you have any advice?
Thank you in advance